# SDR QXEA2016042000273

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 35,795 hours, 37,467 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 11520924
- Part serial: 021C1171
- Condition: Malfunctioned
- Location: Nr 2 Ac Gen
- Part time: 35,795 hours, 37,467 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2 AC GENERATOR CAUTION LIGHT ILLUMINATED AFTER TAKEOFF.  CHECKLIST DONE + NR 2 AC GENERATOR CYCLED.  NR 2 AC GENERATOR WOULD NOT RESET.  RETURNED TO FIELD.  LANDING UNEVENTFUL. INTERROGATED EPCU FOUND FAULT 28 NR 2 AC GCU.  REMOVED 2 AC GCU AMM 24-21-00-000-801. INSTALLED NEW 2 AC GCU AMM 24-21-00-400-801.  RETURNED TO SERVICE.
